It is currently Sat Aug 19, 2017 6:28 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Day 34 an update
PostPosted: Wed Apr 04, 2012 6:11 pm 
Offline
One Month or More
One Month or More

Joined: Fri Dec 16, 2011 11:04 pm
Posts: 34
Today is day 34 off suboxone. It feels like it was a lifetime a go that I was on this medication. I was on it for 3 years almost to the day. I finally feel normal. When I say normal I mean very very normal. I almost miss the WD, it's crazy. All in all it was 2 weeks of uncomfortable WD. The most persistent symptom was insomnia which lasted 29 days and anxiety (23) days. Sleep deprivation exacerbates the whole process. I did have a handful of days where I took oxy. Not a good idea as it prolongs the withdrawl process. I missed 3 days of work and had to leave early a couple days. Please know that it CAN be done. The WD is nothing like a full agonist! It's not fun b any means, but its very doable. I could never taper, let alone stop full blown opiates. Bupe is a life saver and I am very grateful for going through this treatment. I would love to hear some advise on how to stay off all opiates after sub treatment. Thanks to everyone on this forum. Godbless


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 05, 2012 4:12 am 
Offline
Long Time Member
Long Time Member

Joined: Sun Mar 27, 2011 9:45 pm
Posts: 833
i hope i can do it like you did it some day subsavedme'. but you no what to do, if your going to do the other stuff!!

Simply Suboxone :)

_________________
Humor is one of the best qualities in life of intelligents breeze1.wmv utube untitled 26 (2) utube just me and my music


Top
 Profile  
 
 Post subject:
PostPosted: Fri Apr 06, 2012 8:21 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 10, 2011 10:04 pm
Posts: 421
Location: California, San Diego
Congrats on this many days clean. I am 14 days off. I would have to say, in reguards to staying off opiates, just remember the lifestyle while ON opiates and the reason WHY you wanted so badly to stop. There is a good reason you opted for sub over opiates. That reason still remains only now you are off BOTH. BE HAPPY and count your blessings...
BTW when did your lazy days begin to be productive days? I am still feeling unmotivated.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Apr 07, 2012 10:04 pm 
Offline
One Month or More
One Month or More

Joined: Fri Dec 16, 2011 11:04 pm
Posts: 34
Sweet16 you are right there. Keep it up! For me, motivation/energy fluctuated daily (sometimes hourly) for the first 2.5-3 weeks. Things were really a roller coaster for the first three weeks progressively getting better every day. At the 4 week mark, I felt all systems normalizing (mental, GI, muscles,). My sleep quality is at around 85% now. Hope this helps! Keep going!

"When your going through hell, just keep going"
Winston Churchill


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 24, 2012 8:06 pm 
Offline
Average Poster
Average Poster

Joined: Thu Jan 27, 2011 7:36 pm
Posts: 15
Hi yall. I am encouraged by your stories. I am prepping to be DONE with subs when my work is done for the season on June 14th. I have the summer to get my sh*t together. I cannot taper, I try and I just keep having some days at a low dose and some days at the highest I ever have gone which is 8mg. I just have to STOP. What mg did you finally stop at?? did you wean down or just jump???
congrats and keep up the hardwork, I envy you guys/gals!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 25, 2012 11:31 am 
Offline
One Month or More
One Month or More

Joined: Fri Dec 16, 2011 11:04 pm
Posts: 34
indeed I tapered from 8mg to aroun 1.5 mg and had the yo yo situation you describe. I just got fed up and stopped after 3 year to the day. It can be done, but you have to prepare. The WD is not as bad as a full agonist, but last longer and is strange. if you are motivated and ready it will be a great life changing experience. I would not trade it for anything. It will test you, piss you off, excite you, anger you, you'll cry, laugh etc. in short, you will have emotions again! It's totally worth it and wish you the best. You CAN Absolutley do it. PM me if you have any questions on supplements, meds to help through the worst of it. Good luck!


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 08, 2012 4:33 am 
Offline
Power Poster
Power Poster

Joined: Thu Apr 05, 2012 2:22 am
Posts: 77
Insomnia was the worst for me too, at like day 22 I started to get a regular sleeping pattern back.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group